# SDR SIMA2012016005

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 20,281 hours, 19,123 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 49523162
- Part serial: 1025
- Condition: Inoperative
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3017 THE CREW REPORTED THAT DURING APU START ATTEMPT APU ROTATION STOPS AT 29% EICAS MESSAGE "APU FAIL" PRESENTED.  SMOKE REPORTED BY GROUND CREW COMING FROM APU. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FUEL SOLENOID VALVE IAW CMM 49-31-02 OPS CHECK AND LEAK CHECK PER EMB 140 49-13-00 .  THE OPERATIONAL CHECK AND LEAK CHECK WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
